# SDR SWAA2020032442770

- Difficulty date: March 19, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY LIGHTS OVERWING DOOR FAILED OPS CHECK        REMOVED AIRGRILLS AT STA 500C L/H AND 20ABC TO FOM IAW AMM 21-23-03-000-801. REMOVED AND REPLACED EMERGENCY BATTERY PACKS AND BATTERY CHARGERS AT THESE LOCATIONS IAW AMM 33-51-06-960-806 AND AMM 33-51-06-960-805. PERFORMED OPS CHECK OG LH EMERGENCY LIGHTS OVERWING DOOR AND AISLE LIGHTS. OPS CHECK GOOD. REINSTALLED AIR GRILLS IAW AMM 21-23-03-400-802.
